MathSciNet Relay Station
MathSciNet bibliographic data
MR1711394 (2001d:37049) 37E10 (37C15 37E20 37F25)
de Faria, Edson; de Melo, Welington Rigidity of critical circle mappings. II. J. Amer. Math. Soc. 13 (2000), no. 2, 343–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement